Polarity of cohomogeneity two actions on negatively curved space forms
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1433-1440
Published online September 30, 2018
Mojtaba Heidari, Reza Mirzaie
Imam Khomeini International University (IKIU), Imam Khomeini International University (IKIU)
Abstract : We study the polarity of cohomogeneity two isometric actions on Riemannian manifolds of constant negative curvature.
Keywords : Riemannian manifold, Lie group, isometry
MSC numbers : 53C30, 57S25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd